# SDR CA041220001

- Difficulty date: December 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft serial: 7820038
- Aircraft time: 12,051 hours
- Engine: Pwa PT6A28
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5452810
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INFLIGHT, THE CREW NOTICED THAT THE RED GEAR IN TRANSIT LIGHT ILLUMINATED AT SPEEDS ABOVE 210 KNOTS. THE AIRCRAFT LANDED SAFELY AT ITS DESTINATION. UPON INSPECTION, THE INNER SKIN OF THE RIGHT OUTBOARD GEAR DOOR WAS FOUND CRACKED AND BENT INWARDS BY THE AIRFLOW. THE DOOR WAS REPLACED AND SATISFACTORY GEAR SWINGS WERE CARRIED OUT.
